# SDR DALA2022011000192

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,592 hours, 27,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 R2 EMERG EXIT SIGN FELL OFF. CORRECTIVE ACTION: SECURED EXIT SIGN AS REQ'D. (7979140)
